Today was my follow-up appointment with Doc Esther. During my exam, I pointed to the areas where I'm having pain .... and not all the pain is located in my affected breast, there is pain in my "good" side.
1) Time for my echo (due to the Herceptin)
2) Prescribed Anastrozole which has horrible side effects and patient reviews
3) Ordered a bone density screening to get that base line
The 5 year pill is suppose to start after radiation is done. My last radiation blast was July18 .... it is now Aug 27, hmmmmm
Once I got home and searched on webmd, I'm starting to come up with questions .... like:
"This medication is used to treat breast cancer in women who have gone through "the change of life" (menopause). Anastrozole works by lowering estrogen hormone levels to help shrink tumors and slow their growth"
- I thought my surgeon removed the tumor ....
- I'm already on depression medicine
- I still have neuropathy
- My bones (back) HURT so bad already
A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing."
- The heart is already taking a beating on Herceptin (no pun intended)
- Oh, the fun never stops!
Plus, like Jennifer said, getting serious about food intake and exercise has got to be top priority. (sis, help me!)
This Thursday, my Herceptin chemo.
Sept 10 - Echo and Bone Density screening
Ok, I need to go re-direct my brain for awhile.
Peace Out ~